# SDR DL72S982315

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163234
- Condition: Repaired
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT CHORD ANGLE WAS FOUND CRACKED AT 2 PLACES APPROX 34 INCHES FROM I/B END OF FLAP.  THE ANGLE WAS REPAIRED PER MM 57-52-00, FIG 802 BY REPLACING A SECTION OF THE ANGLE AND INSTALLING A SPLICE DOUBLER.
